# SDR SWAA030836

- Difficulty date: April 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 28,242 hours, 24,500 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: WN0578
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, F/A SMELLED BURING ODOR IN AFT GALLEY.  FOUND NR 1 COFFEEMAKER CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED NR 1 COFFEEMAKER PER MM.
